Deakin University
Browse

File(s) under permanent embargo

Lower bounds for stability margin of two-dimensional discrete systems using the MacLaurine series

journal contribution
posted on 1999-03-01, 00:00 authored by T Fernando, Hieu TrinhHieu Trinh
This paper reports new sufficient conditions for stability and lower bounds for the stability margin of two-dimensional (2D) discrete systems in the Roesser's state space setting. The stability conditions and the lower bounds for stability margin are derived based on the MacLaurine series expansion. A numerical example is given to illustrate the results.

History

Journal

Computers and Electrical Engineering

Volume

25

Pagination

95-109

Location

Oxford, Eng.

ISSN

0045-7906

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

1999, Elsevier Science

Issue

2

Publisher

Elsevier